# SDR DALA2024071707216

- Difficulty date: July 14, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: BROKEN COVER LENS EMERGENCY LIGHT ON CEILING PANEL 16 AND 22 AT PASSENGER CABIN. C/A: REPLACED COVER LENS EMERGENCY LIGHT ON CEILING PANEL 16 AND 22 AT PASSENGER CABIN AS PER A320 FAM 33-51-11-000-001-A STEP 4.A.( 1)(A) AND AMM 33-51-11-400-001-A STEP 4.B.(1)(D)JOB COMPLETE. (LP: 0447142)
